# SDR AALA202305264263

- Difficulty date: May 22, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 77,635 hours, 31,258 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: D5757100800000
- Part serial: D01943
- Condition: Delaminated
- Location: Zone 500 - Lh Wi
- Part time: 77,635 hours, 31,258 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING OUTBOARD TRAILING EDGE FLAP UPPER SURFACE DELAMINATED 138.75 INCHES FROM THE OUTBOARD EDGE AT LEFT WING RIB 10. REPAIRED FLAP PER EA 344153.
